Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Remeron questions

Posted by DL on November 16, 1998, at 23:34:26

In reply to Re: Remeron questions, posted by Toby on November 16, 1998, at 14:30:00

> If it comes back (even years later) then the person should stay on an antidepressant forever.

Wow! That sort of shook me think I might be on a medication forever.....Does my history put me in that category?-

> 2. You may lose weight if you stop the Remeron but you can't predict what would happen to the sleep or depression, but I would bet they would both return...... The higher the Remeron dose, the less drowsy and the less weight gain you get.

Thanks for putting up with my see-sawing. I guess I knew such was the case. This is the only time in the last 3 years that I have been able to sleep consistently well. And, I am noticing that I am able to let some things bounce off me that would have lingered with me for a long time. I don't feel as anxious all the time and seem to be concentrating a little better. I don't want to lose that (especially the sleep).

Would you suggest upping the Remeron dose (I think it has been 8 weeks?) If so, would the larger dose be apt to cause any of those problems associated with Remeron and blood disorders? Would I need to have any tests?

> 3. Many people take Remeron and Klonopin together and do fine. Remember you are sensitive to medications and probably especially combinations of medications, so you would want to take tiny doses of Klonopin during the day for the speech problem if you did decide to try it again.

Thanks. It's nice to know I have the klonopin here in case I need it. You are right about the combinations. Once years ago a Dr. had me taking 3 different over the counter meds for a sinus problem. By the first afternoon I thought I was going crazy. At least 2 of them had strong nasal decongestants. I thought I was truly going crazy (the shakes, racing heart, agitated inside) and all of this was under the foggy blanket of an antihistamine.

> 5. Yes, on the EMDR. I don't think psychiatrists should just treat the symptoms without treating the underlying problems, too. You need to address those abuse issues and once and for all send them packing and then if you need medication because you've got a chemical imbalance, then fine. If the chemical imbalance resolves along with the past, then better.

OK--will try to do this as a Christmas gift for myself. Too bad managed care and many psychiatrists don't feel the way you do. I will take this message from you and print it for my therapist on Sat.

> I'm glad some things are coming together for you. Hope the other things resolve quickly and to your benefit so you can move on to actually living life in the present, rather than haunted by the past or worried to death by the future. Hang in there.

When I read this I teared up for the first time in quite a while. It's that caring and understanding that shines through. It means so much and acts like braces on legs--it helps stand me up so I can get going.

Keep in contact. I look here most every day.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:DL thread:827